# SDR ERAA082921

- Difficulty date: December 31, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N130EH
- Make and model: Bolkms BO105S
- Aircraft serial: 558
- Aircraft time: 14,395 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531714
- Part serial: 231
- Condition: Binding
- Location: Tail Rotor
- Part time: 8,819 hours
- Stage of operation: HO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR CONTROLS BINDING AND STIFF IN HOVER.  NO OBVIOUS DEFECTS.  REMOVED BLADES AND MOUNTING FORKS.  VISUALLY INSPECTED SURFACES OF TEFLON AND STEEL BUSHINGS AND FOUND NO DEFECTS.  PERFORMED SLIDING FRICTION TEST AND FOUND NO DEFECTS. REASSEMBLED, TORQUED AND SAFETIED AS REQUIRED.  INSTALLED 2 SERVICEABLE BLADES AND STATIC BALANCED.  INSPECTED IAW BO-105. RE, 301, MM CH 33, 34, & 107.  TT 8818.8  TSI  31.2
